Generic drug of the therapeutic class: Analgesics
active ingredients: Acetylsalicylic acid
laboratory: Bayer Family Sante
Box of 20
Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Dosage ASPRO 320 mg Tablet Box of 20
The tablets are swallowed as is with a drink (eg water, milk, fruit juice).
The use of tablets is contraindicated in children under 6 years of age, as it can lead to a miscarriage. Use another form.
Reserved for adults and children from 20 kg (approximately from 6 years)
In children, it is imperative to respect the dosages defined according to the weight of the child and to choose a suitable presentation. Approximate ages by weight are given for information.
The recommended daily dose of acetylsalicylic acid is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
· For children weighing 20 to 26 kg (approximately 6 to 10 years), the dosage is 1 tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day.
· For children weighing 27 to 36 kg (approximately 8 to 12 years), the dosage is 1 tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day.
· For children weighing 37 to 50 kg (approximately 11 to 15 years), the dosage is 2 tablets per dose, to be renewed if necessary after 6 hours, not exceeding 8 tablets per day.
· For adults and children weighing more than 50 kg (from about 15 years of age): The recommended maximum daily dosage is 3 g of acetylsalicylic acid, 9 tablets per day.
The usual dosage is 2 tablets at 320 mg, to be renewed if necessary after 4 hours minimum, without exceeding 9 tablets per day.
· For elderly subjects:
The maximum recommended daily dosage is 2 g of acetylsalicylic acid, 6 tablets per day.
The usual dosage is 1 tablet at 320 mg, to be renewed if necessary after 4 hours minimum, without exceeding 6 tablets per day.
Frequency of administration:
Systematic catches prevent pain or fever oscillations:
The catches should be regularly spaced, including at night, preferably 6 hours and at least 4 hours: comply with the dosage specified above.
Duration of the treatment :
The patient should be informed not to use acetylsalicylic acid more than 3 days in case of fever and 5 days in case of pain without the advice of a doctor or dentist.
This medicine is CONTRA-INDICATED in the following situations:
Hypersensitivity to acetylsalicylic acid or to any of the excipients,
· History of asthma caused by salicylates or substances of similar activity, including nonsteroidal anti-inflammatory drugs,
· Children under 6 years of age: risk of a false trip; use another presentation,
· Pregnancy beyond 24 weeks of amenorrhea (5 months) for doses greater than 100 mg per day (see section on Pregnancy and lactation ),
· Evolving gastroduodenal ulcer,
· Any constitutional or acquired haemorrhagic disease,
· Haemorrhagic risk,
· Severe liver failure,
· Severe renal insufficiency,
· Severe uncontrolled heart failure,
· In combination with methotrexate at doses greater than 20 mg / week (see section 4.5 ), and for anti-inflammatory doses ≥ 1 g per dose and / or ≥ 3 g per day) or for analgesic or antipyretic doses ≥ 500 mg per dose and / or <3 g per day),
· In combination with oral anticoagulants for anti-inflammatory doses of acetylsalicylic acid (≥ 1 g per dose and / or ≥ 3 g daily), or for analgesic or antipyretic doses (≥ 500 mg per dose and / or < 3 g per day) in a patient with a history of peptic ulcer disease (see section 4.5 Interactions with other medicinal products and other forms of interaction ).
Aspro side effects
+ Gastrointestinal effects:
- abdominal pain,
- overt digestive haemorrhages, (hematemesis, melena ...) or occult, responsible for an iron deficiency anemia. These haemorrhages are all the more frequent as the dosage is higher,
- gastric ulcers and perforations.
+ Effects on the central nervous system:
- headache, dizziness,
- feeling of loss of hearing,
- ear buzzing,
which are usually the mark of an overdose.
+ Hematological effects:
Hemorrhagic syndromes (epistaxis, gingivorragies, purpura, ...) with increased bleeding time. This action persists for 4 to 8 days after stopping acetylsalicylic acid. It can create a hemorrhagic risk, in case of surgical intervention.
+ Hypersensitivity reaction:
Urticaria, skin reactions, anaphylactic reactions, asthma, Quincke's edema.
+ Reye's syndrome in children (see section 4.4 Special warnings and precautions for use ).